Advances in Linear Algebra & Matrix Theory

Vol.6 No.3(2016), Paper ID 71655, 13 pages

DOI:10.4236/alamt.2016.63009

 

Group Inverse of 2 × 2 Block Matrices over Minkowski Space M

 

Dandapany Krishnaswamy, Tasaduq Hussain Khan

 

Department of Mathematics, Annamalai University, Annamalai Nagar, India
Department of Mathematics, Annamalai University, Annamalai Nagar, India

 

Copyright © 2016 Dandapany Krishnaswamy, Tasaduq Hussain Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Krishnaswamy, D. and Khan, T. (2016) Group Inverse of 2 × 2 Block Matrices over Minkowski Space M. Advances in Linear Algebra & Matrix Theory, 6, 75-87. doi: 10.4236/alamt.2016.63009.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.